Követés
Biljana Mihailovic
Biljana Mihailovic
Professor of Mathematics, Faculty of Technical Sciences, University of Novi Sad
E-mail megerősítve itt: uns.ac.rs
Cím
Hivatkozott rá
Hivatkozott rá
Év
Solving fuzzy linear systems using a block representation of generalized inverses: The group inverse
B Mihailović, V Miler Jerković, B Maleąević
Fuzzy Sets and Systems 353, 66-85, 2018
19*2018
Solving fuzzy linear systems using a block representation of generalized inverses: the Moore-Penrose inverse
B Mihailović, VM Jerković, B Maleąević
Fuzzy Sets and Systems, 2017
19*2017
Asymmetric integral as a limit of generated Choquet integrals based on absolutely monotone real set functions
B Mihailović, E Pap
Fuzzy sets and systems 181 (1), 39-49, 2011
172011
A representation of a comonotone-◯∨-additive and monotone functional by two Sugeno integrals
E Pap, BP Mihailović
Fuzzy Sets and Systems 155 (1), 77-88, 2005
162005
Asymmetric general Choquet integrals
B Mihailovic, E Pap
Acta Polytechnica Hungarica 6 (1), 161-173, 2009
122009
Transformation of the pseudo-integral and related convergence theorems
M ©trboja, E Pap, B Mihailović
Fuzzy Sets and Systems 355, 67-82, 2019
112019
The Shilkret-like integral on the symmetric interval
B Mihailovic, M Manzi, P Dapic
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED …, 2015
112015
Jensen type inequality for the bipolar pseudo-integrals
M Todorov, M ©trboja, E Pap, B Mihailović
Fuzzy Sets and Systems 379, 82-101, 2020
102020
Discrete bipolar pseudo-integrals
M ©trboja, E Pap, B Mihailović
Information Sciences 468, 72-88, 2018
102018
A premium principle based on the g-integral
T Grbić, S Medić, A Perović, B Mihailović, N Novković, N Duraković
Stochastic Analysis and Applications 35 (3), 465-477, 2017
102017
A unified approach to the monotone integral-based premium principles under the CPT theory
B Mihailović, E Pap, M ©trboja, A Simićević
Fuzzy Sets and Systems 398, 78-97, 2020
82020
Chebyshev type inequalities for pseudo-integrals of set-valued functions
M ©trboja, T Grbić, G Grujić, B Mihailović, S Medić
2011 IEEE 9th International Symposium on Intelligent Systems and Informatics …, 2011
72011
Decomposable Signed Fuzzy Measures.
BP Mihailovic, E Pap
EUSFLAT Conf.(1), 265-269, 2007
72007
A new method for solving square fuzzy linear systems
VM Jerković, B Mihailović, B Maleąević
Advances in Fuzzy Logic and Technology 2017, 278-289, 2017
62017
A monotone convergence related to pseudo-integral
M ©trboja, E Pap, B Mihailović
2015 IEEE 13th International Symposium on Intelligent Systems and …, 2015
62015
Sugeno integral based on absolutely monotone real set functions
B Mihailović, E Pap
Fuzzy sets and systems 161 (22), 2857-2869, 2010
62010
Bi-capacities based pan-integral
M Todorov, B Mihailović
2018 IEEE 16th International Symposium on Intelligent Systems and …, 2018
52018
Some properties of pseudo-measures and pseudo-probability
L Nedovic, B Mihailovic, NM Ralevic
2007 5th International Symposium on Intelligent Systems and Informatics, 155-159, 2007
52007
On the class of symmetric S-separable aggregation functions
B Mihailovic
Proc. AGOP 7, 213-217, 0
5
Premium principles based on generated Choquet integrals
B Mihailović, P Đapić
2013 IEEE 11th International Symposium on Intelligent Systems and …, 2013
42013
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20